advertisement
Question
Posted by: Mel99 | 2010/11/11

Cervarix effect on menstrual cycle

Using contraceptive pill, had 2nd cervarix injection recently, no period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Cervarix would not be the cause of your missed period. The first thing to do would be to check a pregnancy test.Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mel99 | 2010/11/14

Hi Doc
I wrongly assumed that my question could only consist of 8-10 words. I''m using Minesse and my last period (about 36 days ago) only lasted a day and the flow was very light. The last time I had sex was 7 weeks ago (and I used a condom as well). I had my 2nd Cervarix injection two weeks ago, was supposed 2 have my period a week ago according to the placebos, but it hasn''t happened and I''m worried. I always have my period on the pill. Does Cervarix affect the menstrual cycle? Or could I be pregnant?
Kind regards

Reply to Mel99
Posted by: gynaedoc | 2010/11/14

Cervarix would not be the cause of your missed period. The first thing to do would be to check a pregnancy test.Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement